Alert archive / Oklahoma / Flash Flood Warnings in 2006
Flash Flood Warning 1, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 4, 2006, 2:36 AM CDT for Tulsa County, Wagoner County, Oklahoma. It was in force for 114 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2006, 2:36 AM CDT (07:36 UTC)
- Expired
- May 4, 2006, 4:30 AM CDT
- In force
- 114 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 19 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 3:22 AM CDT | FLASH FLOOD | Broken Arrow, OK | TV CREW REPORTED 1 FT OF RUNNING WATE ON LYNN LANE AT 41ST AT 51ST. |
| May 4, 3:25 AM CDT | FLASH FLOOD | 1 E Broken Arrow, OK | WATER RESCUE AT 31ST AND COUNTY LINE RD...ALONG TULSA WAGONER COUNTY LINE |
| May 4, 3:30 AM CDT | FLASH FLOOD | 5 E Broken Arrow, OK | WATER RESCUE AT A HOME...REPORTED BY BROKEN ARROW PD |
| May 4, 3:30 AM CDT | FLASH FLOOD | Broken Arrow, OK | VEHICLE WATER RESCUE AT ELM AND ELGIN...REPORTED BY BROKEN ARROW PD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 7.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2529 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1101 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KTSA 040736 FFWTSA OKC143-145-040930- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 236 AM CDT THU MAY 4 2006 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA WESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA * UNTIL 430 AM CDT * AT 231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAIN NEAR BROKEN ARROW. THESE STORMS HAVE SHOWN VERY LITTLE MOVEMENT. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 430 AM CDT AND THIS ADDITIONAL HEAVY RAINFALL WILL LIKELY RESULT IN FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. LAT...LON 3617 9585 3595 9586 3596 9552 3615 9560 $$
3 follow-up statements
000 WGUS74 KTSA 040815 FFSTSA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 313 AM CDT THU MAY 4 2006 OKC143-145-040930- TULSA OK-WAGONER OK- 313 AM CDT THU MAY 4 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR WESTERN WAGONER AND EASTERN TULSA COUNTIES... AT 310 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAIN OVER BROKEN ARROW AND THE EASTERN PORTIONS OF TULSA. THE STORMS PRODUCING THE HEAVY RAINFALL WERE MOVING SLOWLY EASTWARD. RADAR INDICATES THAT 3 TO 4 INCHES OF RAIN HAVE ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 430 AM CDT AS STORMS DEVELOPING OVER SOUTHERN TULSA AND EASTERN CREEK COUNTIES MOVE INTO THE WARNED AREA. THERE HAVE BEEN UNCONFIRMED REPORTS OF WATER ENTERING HOMES NEAR 41ST AND LYNN LANE. ADDITIONAL FLOODING...ESPECIALLY LOW LYING AREAS AND URBAN AREAS...IS LIKELY AS OTHER THUNDERSTORMS AFFECT THE WARNED AREA. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. LAT...LON 3617 9585 3595 9586 3596 9552 3615 9560 $$
000 WGUS74 KTSA 040844 FFSTSA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 342 AM CDT THU MAY 4 2006 OKC143-145-040930- TULSA OK-WAGONER OK- 342 AM CDT THU MAY 4 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR WAGONER AND TULSA COUNTIES... AT 340 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS THAT PRODUCED EXTENSIVE FLOODING IN THE EASTERN PORTIONS OF TULSA AND IN BROKEN ARROW HAVE MOVED EAST AND RAINFALL HAS TAPERED OFF IN THE WARNED AREA. HOWEVER...ADDITIONAL THUNDERSTORM ACTIVITY IS APPROACHING FROM THE WEST AND THIS ACTIVITY COULD PRODUCE UP TO AN ADDITIONAL 1 INCH OF RAINFALL BY 430 AM. THIS RAINFALL COMBINED WITH THE LOCALLY HEAVY AMOUNTS THAT HAVE ALREADY OCCURRED WILL RESULT IN WORSENING FLOOD CONDITIONS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. DURING HEAVY RAINS...STAY AWAY FROM DRAINAGE DITCHES...CREEKS AND OTHER LOW LYING AREAS. THEY ARE PRONE TO RAPID RISES AND MAY FLOOD QUICKLY. REMEMBER FLOODING IS THE LEADING CAUSE OF WEATHER RELATED DEATHS. LAT...LON 3617 9585 3595 9586 3596 9552 3615 9560 $$
000 WGUS74 KTSA 040917 FFSTSA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 418 AM CDT THU MAY 4 2006 OKC143-145-040930- TULSA OK-WAGONER OK- 418 AM CDT THU MAY 4 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR WESTERN WAGONER AND EASTERN TULSA COUNTIES... AT 415 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS EXTENDING ALONG A LINE FROM TULSA TO LIBERTY...MOVING EAST AT 20 MPH. THESE STORMS WILL PRODUCE UP TO ANOTHER 1 INCH OF RAIN OVER THE WARNED AREA. THIS RAINFALL IN ADDITION TO THE LOCALLY HEAVY AMOUNTS THAT HAVE ALREADY OCCURRED WILL RESULT IN WORSENING FLOOD CONDITIONS. EXTENSIVE FLOODING IS ALREADY OCCURRING IN THE WARNED AREA. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. DURING HEAVY RAINS...STAY AWAY FROM DRAINAGE DITCHES...CREEKS AND OTHER LOW LYING AREAS. THEY ARE PRONE TO RAPID RISES AND MAY FLOOD QUICKLY. REMEMBER FLOODING IS THE LEADING CAUSE OF WEATHER RELATED DEATHS. LAT...LON 3617 9585 3595 9586 3596 9552 3615 9560 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 3, 7:51 PM CDT, 6 hours 45 minutes earlier.
Area forecast discussion, May 3, 7:51 PM CDT, 6 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 751 PM CDT WED MAY 3 2006 .UPDATE... IT APPEARS THAT WE ARE UNDER WEAK SHORT WAVE RIDGING THAT WILL MOVE EAST OF THE AREA IN A FEW HOURS. STILL EXPECT DEVELOPMENT BACK BUILDING DOWN THE FRONT THAT IS SLOWLY SLIDING SOUTH INTO NORTHEAST OKLAHOMA AS WELL AS APPROACHING SHORT WAVE THAT IS MOVING EAST INTO WESTERN TEXAS. EXPECT THE MAJORITY OF THE THUNDERSTORMS WILL BEGIN MOVING INTO THE FORECAST AREA AFTER MIDNIGHT. HAVE ADJUSTED TEMPS AND QPF FIELDS IN UPDATE. WILL HAVE TO KEEP A CLOSE EYE ON THE SITUATION WITH DECENT CONVECTIVE PARAMETERS JUST WAITING FOR A TRIGGER OF SOME SORT. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 14 LONG TERM FORECASTER ID= 15
Hazardous weather outlook, May 3, 9:56 PM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 956 PM CDT WED MAY 3 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 956 PM CDT WED MAY 3 2006 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND FAR WESTERN ARKANSAS. ONSET...AFTER MIDNIGHT. DISCUSSION... THUNDERSTORMS HAVE ONCE AGAIN DEVELOPED ACROSS THE HIGH PLAINS OF NORTHWEST TEXAS THIS EVENING. MEANWHILE...A COLD FRONT STRETCHING ACROSS NORTH CENTRAL AND NORTHWEST OKLAHOMA WILL GRADUALLY PUSH SOUTH OVERNIGHT WHILE AN UPPER LEVEL DISTURBANCE MOVES OUT OF THE DESERT SOUTHWEST. THIS ALONG WITH A STRENGTHENING LOW LEVEL JET WILL CAUSE THE STORM COMPLEX TO EXPAND AND MOVE ACROSS EASTERN OKLAHOMA AND INTO FAR WESTERN ARKANSAS LATE TONIGHT. ALTHOUGH THE UPPER LEVEL WINDS REMAIN RELATIVELY WEAK...SUFFICIENT ELEVATED INSTABILITY WILL BE PRESENT FOR A FEW STORMS TO PRODUCE LARGE HAIL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... A COLD FRONT TO OUR NORTH WILL SLOWLY MOVE SOUTH THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE TONIGHT AND THURSDAY. THUNDERSTORMS WILL BE ONGOING DURING THE MORNING HOURS THURSDAY...AND REDEVELOPMENT IS EXPECTED AGAIN THURSDAY AFTERNOON AND EVENING. SEVERE WEATHER CHANCES WILL BE HIGHLY DEPENDANT ON WHERE THE FRONT AND ASSOCIATED THUNDERSTORM OUTFLOW SETS UP. SEVERE WEATHER IS POSSIBLE ACROSS THE AREA THURSDAY...ESPECIALLY IN THE SOUTH...AND MAY ALSO OCCUR FRIDAY. HIGH PRESSURE WILL BRING AN END TO THIS EPISODE SATURDAY. RETURN FLOW STARTS LATE IN THE WEEKEND AND THUNDERSTORMS WILL ONCE AGAIN ENTER THE FORECAST. EMERGENCY MANAGEMENT PLANNING STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AND FRIDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, May 4, 1:02 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
102 AM CDT THU MAY 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL 2 E LOCUST GROVE 36.20N 95.13W
05/04/2006 E0.88 INCH MAYES OK EMERGENCY MNGR
&&
NMKSpecial weather statement, May 4, 1:09 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
109 AM CDT THU MAY 4 2006
OKZ054-059-040645-
OSAGE OK-PAWNEE OK-
109 AM CDT THU MAY 4 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
OSAGE AND PAWNEE
AT 109 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHWEST OF JENNINGS TO 9 MILES
SOUTHEAST OF WESTPORT...MOVING NORTHEAST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...OSAGE...PAWNEE...JENNINGS...TERLTON...HALLETT...MARAMEC...B
LACKBURN...CLEVELAND AND WESTPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, May 4, 1:12 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
112 AM CDT THU MAY 4 2006
OKZ061-067-040645-
ROGERS OK-WAGONER OK-
112 AM CDT THU MAY 4 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
ROGERS AND WAGONER
AT 112 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHWEST OF INOLA...MOVING NORTHEAST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...INOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, May 4, 1:21 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
121 AM CDT THU MAY 4 2006
OKZ060-040645-
TULSA OK-
121 AM CDT THU MAY 4 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
TULSA
AT 121 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GRAY...MOVING NORTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GRAY...TULSA AND SPERRY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, May 4, 1:47 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
147 AM CDT THU MAY 4 2006
OKZ061-067-040745-
ROGERS OK-WAGONER OK-
147 AM CDT THU MAY 4 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
ROGERS AND WAGONER
AT 147 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHEAST OF ONETA...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...INOLA AND ONETA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. VERY HEAVY RAINFALL CAN ALSO BE EXPECTED WITH THIS
THUNDERSTORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, May 4, 2:28 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
228 AM CDT THU MAY 4 2006
OKZ064-040800-
CREEK OK-
228 AM CDT THU MAY 4 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
CREEK
AT 228 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHWEST OF DRUMRIGHT...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BRISTOW...MILFAY...
DEPEW...SHAMROCK...DRUMRIGHT AND OILTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH AS WELL AS LOCALLY HEAVY RAINFALL. RESIDENTS IN THESE AREAS
SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS
UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 45 min |
| May 4, 12:58 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes | 62 min |
| May 4, 2:24 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 42 min |
| May 4, 3:27 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 63 min |
| May 4, 3:37 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, McIntosh and 11 more | 12 hr |
| May 4, 3:54 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 66 min |
| May 4, 4:03 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okmulgee | 57 min |
| May 4, 4:24 AM CDT | Flash Flood Warning | TSA | Tulsa, Wagoner | 3 hr |
| May 4, 4:38 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 52 min |
| May 4, 8:05 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee | 6 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.